# SDR SWAA2021081325848

- Difficulty date: January 8, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 41,675 hours, 28,432 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL 651GB; SEAL SUPPORT ANGLE IS CRACKED AT O/B END. / REMOVED AND REPLACED SEAL SUPPORT ANGLE AT O/B END ON RH WING PANEL 651GB; IAW B737-700 SRM 51-40-02-0G-0
